# SDR CA011031012

- Difficulty date: October 18, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,421 hours
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: 12395
- Condition: Worn
- Location: Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - LT & RT PULLEYS INBOARD & OUTBOARD ALL FOUND WORN.- LT & RT CABLES FRAYED UNSERVICEABLE AND REPLACED. - CABLES FRAYED AT PULLEYS ON OUTBOARD POSITION.- SOLID ALUMINUM PULLEYS WITH SMALL RADIUS AND SEIZE EASILY CAUSING EXCESSIVE CABLE WEAR.
